The Hopf-Lax formula in Carnot groups: a control theoretic approach

Balogh, Zoltan; Calogero, A.; Pini, R. (2014). The Hopf-Lax formula in Carnot groups: a control theoretic approach. Calculus of variations and partial differential equations, 49(3-4), pp. 1379-1414. Springer 10.1007/s00526-013-0627-3

[img] Text
art%3A10.1007%2Fs00526-013-0627-3.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (418kB) | Request a copy
[img]
Preview
Text
balogh-calogero-pini.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (569kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

0944-2669

Publisher:

Springer

Language:

English

Submitter:

Prof. Dr. Zoltan Balogh

Date Deposited:

10 Apr 2015 17:25

Last Modified:

10 May 2019 14:34

Publisher DOI:

10.1007/s00526-013-0627-3

BORIS DOI:

10.7892/boris.66751

URI:

https://boris.unibe.ch/id/eprint/66751

Actions (login required)

Edit item Edit item
Provide Feedback